Institute of Information Theory and Automation

You are here

Publication details

Analysis of nonlinear time-delay systems using modules over non-commutative rings

Journal Article

Xia X., Marques-Martinez L. A., Zagalak Petr, Moog C.

serial: Automatica vol.38, 9 (2002), p. 1549-1555

research: CEZ:AV0Z1075907

project(s): GA102/01/0608, GA ČR

keywords: nonlinear systems, time delays modules, modules

abstract (eng):

The paper introduces some concepts of the theory of non- commutative rings into the theory of nonlinear systems with time delays. The left Ore ring of non-commutative polynomials defined over the field of meromorphic functions is studied and some properties of modules over such rings are presented. This approach is then generalized to a special class of nonlinear systems with delays that are called Generalized Roesser Systems. The theory is used to define and characterize weak observability.

Cosati: 09I


bocek: 2012-12-21 16:10